Asymptotics of non-Laplacian integrals

J.J.A.M. Brands

Research output: Book/ReportReportAcademic

19 Downloads (Pure)
Original languageEnglish
Place of PublicationEindhoven
PublisherTechnische Universiteit Eindhoven
Number of pages22
Publication statusPublished - 1997

Publication series

NameRANA : reports on applied and numerical analysis
Volume9703
ISSN (Print)0926-4507

Cite this

Brands, J. J. A. M. (1997). Asymptotics of non-Laplacian integrals. (RANA : reports on applied and numerical analysis; Vol. 9703). Technische Universiteit Eindhoven.